# SDR DALA2019112806955

- Difficulty date: November 12, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,156 hours, 23,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW FR 69 TO FR 70 LEVEL STR 23L UNDER FLOOR STRUCTURE IN BULK CARGO COMPARTMENT (1 EA) (SSI 534144). REPLACED FLOOR STRUCTURE ON SUPPORT WEB LOKATED BTW FR69 TO FR70 AT LEVEL STRG 23L IN PASSENGER CABIN ASPER A319 SRM 51-72-11 AND DWG D53474180.
